# SDR 20001107SH007

- Difficulty date: June 3, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- Engine: Lyc LTS101650B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Worn
- Location: Fuel Manifold
- Part time: 702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE-START ASSIST TO MANIFOLD FEED WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
